# SDR TRAX200701426

- Difficulty date: September 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 19,156 hours, 15,616 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REAR PRESSURE BULKHEAD AFT SIDE AT FS 621.00 LBL 46.00 WL 93.00 AND RBL 46.00 WL 93.00 ANGLES FOUND CRACKED.  BOTH CRACKED ANGLES OF F/S 621.00 AFT SIDE REMOVED AS PER SRM 51-42-20.  NEW ANGLES FABRICATED AS PER SRM 51-24-16 AND TREATED AS PER SRM 51-21-11 AND 51-25-06 FABRICATED ANGLE INSTALLED AS PER SRM 51-42-20.
